Algebra i Analiz
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 1989, Volume 1, Issue 1, Pages 60–95 (Mi aa2)  

Research Papers

Group schemes over a discrete valuation ring with small ramification

V. A. Abrashkin

Moscow Instittute of Civil Aviation Engineers

Full text: PDF file (2338 kB)

English version:
Leningrad Mathematical Journal, 1990, 1:1, 57–97

Bibliographic databases:

Received: 27.06.1988

Citation: V. A. Abrashkin, “Group schemes over a discrete valuation ring with small ramification”, Algebra i Analiz, 1:1 (1989), 60–95; Leningrad Math. J., 1:1 (1990), 57–97

Citation in format AMSBIB
\Bibitem{Abr89}
\by V.~A.~Abrashkin
\paper Group schemes over a~discrete valuation ring with small ramification
\jour Algebra i Analiz
\yr 1989
\vol 1
\issue 1
\pages 60--95
\mathnet{http://mi.mathnet.ru/aa2}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1015334}
\zmath{https://zbmath.org/?q=an:0797.14015}
\transl
\jour Leningrad Math. J.
\yr 1990
\vol 1
\issue 1
\pages 57--97


Linking options:
  • http://mi.mathnet.ru/eng/aa2
  • http://mi.mathnet.ru/eng/aa/v1/i1/p60

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ
    Number of views:
    This page:443
    Full text:223
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021